# SDR MWEA97659

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING STRINGER NR 22 FORWARD FLANGE UPPER SURFACE PREVIOUSLY BLENDED.  MTC REPAIRED IAW 57-08 FIG 2 SHEET 1 AND TELEX SVC-ORD-0162/KJL.
